# SDR SWAA2024100438796

- Difficulty date: September 18, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 33,925 hours, 16,371 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB TRIM FWD DRUM DRIP SHIELD CRACKED.   REMOVED AND REPLACED HORZ STAB TRIM FWD DRUM DRIP SHIELD IAW AMM 27-41-00-820-801.   VERIFIED ACTION 1. JOB COMPLETE.
